# SDR ASAA2021112836721

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,773 hours, 14,117 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FUEL QTY GAUGE & TOTAL FUEL QTY GAUGES DISAPPEAR AND REAPPEAR. GROUNDED - YES. PERFORMED FQIS BITE TEST REF B737-800 FIM 28-41 TASK 801 & TASK 808. NO DEFECTS FOUND ON SELF TEST. AS PRECAUTION, PERFORMED BITE TEST FOR DEU'S 1 & 2 REF FIM 31-62 TASK 802. NO FAULTS FOUND.
